# SDR UALA2011102505769

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 53,522 hours, 19,901 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION BETWEEN FR 66 AND FR 68.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED DOOR SILL PART # D5348004320701.  INSTALLED IAW SRM.
